Alert archive / Georgia / Red Flag Warnings in 2010
Red Flag Warning 10, NWS Atlanta, GA
NWS Atlanta, GA issued this red flag warning at Mar 7, 2010, 2:09 PM EST for 96 counties in Georgia. It took effect at Mar 8, 2010, 12:00 PM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2010, 2:09 PM EST (19:09 UTC)
- In effect from
- Mar 8, 2010, 12:00 PM EST
- Expired
- Mar 8, 2010, 7:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Atlanta, GA
All 96 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2597 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
016 WWUS82 KFFC 071909 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 209 PM EST SUN MAR 7 2010 GAZ024-025-027-033>039-042>062-066>076-078>086-089>098-102>113- 080315- /O.UPG.KFFC.FW.A.0008.100308T1700Z-100309T0000Z/ /O.NEW.KFFC.FW.W.0010.100308T1700Z-100309T0000Z/ /O.CON.KFFC.FW.W.0009.000000T0000Z-100308T0100Z/ BANKS-JACKSON-MADISON-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE- WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE- CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 209 PM EST SUN MAR 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING OVER NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EST MONDAY OVER PARTS OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING. THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EST MONDAY. THIS RED FLAG WARNING REPLACES THE FIRE WEATHER WATCH WHICH IS NO LONGER IN EFFECT. THESE RED FLAG WARNINGS INCLUDE THE OCONEE NATIONAL FOREST. FOR THIS AFTERNOON AND EVENING...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 20 PERCENT FOR A DURATION OF 4 TO 7 HOURS. WINDS WILL BE MAINLY WEST AROUND 4 TO 8 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. FOR MONDAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 17 TO 25 PERCENT FOR A DURATION OF 4 TO 6 HOURS. WINDS WILL BE GENERALLY WEST AROUND 5 TO 9 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITY CONCERNING WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. && $$ GAZ022-023-031-032-041-080315- /O.NEW.KFFC.FW.W.0010.100308T1700Z-100309T0000Z/ /O.CON.KFFC.FW.W.0009.000000T0000Z-100308T0100Z/ FORSYTH-HALL-PAULDING-COBB-HARALSON- 209 PM EST SUN MAR 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING OVER NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM EST MONDAY OVER PARTS OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING. THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 7 PM EST MONDAY. FOR THIS AFTERNOON AND EVENING...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 20 PERCENT FOR A DURATION OF 4 TO 7 HOURS. WINDS WILL BE MAINLY WEST AROUND 4 TO 8 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. FOR MONDAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 17 TO 25 PERCENT FOR A DURATION OF 4 TO 6 HOURS. WINDS WILL BE GENERALLY WEST AROUND 5 TO 9 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITY CONCERNING WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. && $$ GAZ001>009-011>016-019>021-030-080100- /O.CON.KFFC.FW.W.0009.000000T0000Z-100308T0100Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-POLK- 209 PM EST SUN MAR 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING OVER NORTH GEORGIA FOR LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING. THIS RED FLAG WARNING INCLUDES THE CHATTAHOOCHEE NATIONAL FOREST. FOR THIS AFTERNOON AND EVENING...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 20 PERCENT FOR A DURATION OF 4 TO 7 HOURS. WINDS WILL BE MAINLY WEST AROUND 4 TO 8 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITY CONCERNING WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. && $$
3 follow-up statements
175 WWUS82 KFFC 080106 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 806 PM EST SUN MAR 7 2010 GAZ022>025-027-031>039-041>062-066>076-078>086-089>098-102>113- 080915- /O.EXP.KFFC.FW.W.0009.000000T0000Z-100308T0100Z/ /O.CON.KFFC.FW.W.0010.100308T1700Z-100309T0000Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-PAULDING-COBB-NORTH FULTON- GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL- DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT- TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 806 PM EST SUN MAR 7 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EST MONDAY OVER PARTS OF NORTH AND CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITIES... ...RED FLAG WARNING HAS EXPIRED FOR PORTIONS OF NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITIES... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EST MONDAY. CRITICAL FIRE WEATHER CONDITIONS ARE NO LONGER OCCURRING OR EXPECTED FOR THE REST OF THIS EVENING. THE RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EST MONDAY. THIS RED FLAG WARNINGS INCLUDE THE OCONEE NATIONAL FOREST. ON MONDAY...DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 17 TO 25 PERCENT FOR A DURATION OF 4 TO 6 HOURS. WINDS WILL BE GENERALLY WEST AROUND 5 TO 9 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. PLEASE REFER TO YOUR LOCAL BURN PERMITTING AUTHORITY CONCERNING WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$ GAZ001>009-011>016-019>021-030-080215- /O.EXP.KFFC.FW.W.0009.000000T0000Z-100308T0100Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-POLK- 806 PM EST SUN MAR 7 2010 ...RED FLAG WARNING HAS EXPIRED FOR PORTIONS OF NORTH GEORGIA DUE TO LOW RELATIVE HUMIDITIES... THE RED FLAG WARNING IS NO LONGER IN EFFECT. CRITICAL FIRE WEATHER CONDITIONS ARE NO LONGER OCCURRING OR EXPECTED FOR THE REST OF THIS EVENING. $$
130 WWUS82 KFFC 080800 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 300 AM EST MON MAR 8 2010 GAZ001>009-011>016-019>021-030-090000- /O.EXA.KFFC.FW.W.0010.100308T1700Z-100309T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-POLK- 300 AM EST MON MAR 8 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING FOR PARTS OF NORTH GEORGIA FOR LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING FOR FAR NORTH GEORGIA. THIS WARNING INCLUDES THE CHATTAHOOCHEE NATIONAL FOREST. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 TO 25 PERCENT AND NORTHWEST TO SOUTHWEST WINDS OF 5 TO 10 MPH. THE EXPECTED DURATION WITH BE AROUND 4 TO 5 HOURS. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$ GAZ022>025-027-031>039-041>062-066>076-078>086-089>098-102>113- 090000- /O.CON.KFFC.FW.W.0010.100308T1700Z-100309T0000Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-PAULDING-COBB-NORTH FULTON- GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL- DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT- TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE- TELFAIR-WHEELER-MONTGOMERY-TOOMBS- 300 AM EST MON MAR 8 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING FOR CENTRAL AND PARTS OF NORTH GEORGIA FOR LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING FOR CENTRAL AND PARTS OF NORTH GEORGIA. THIS WARNING INCLUDES THE OCONEE NATIONAL FOREST. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 15 TO 20 PERCENT AND NORTHWEST TO SOUTHWEST WINDS OF 4 TO 8 MPH. THE EXPECTED DURATION WILL BE 5 TO 7 HOURS. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$ BDL
739 WWUS82 KFFC 082357 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 657 PM EST MON MAR 8 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-090100- /O.EXP.KFFC.FW.W.0010.000000T0000Z-100309T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 657 PM EST MON MAR 8 2010 ...RED FLAG WARNING WILL EXPIRE AT 7 PM EST THIS EVENING FOR NORTH AND CENTRAL GEORGIA... THE RED FLAG WARNING WILL EXPIRE AT 7 PM EST THIS EVENING FOR NORTH AND CENTRAL GEORGIA. THE SURFACE RELATIVE HUMIDITIES WILL BEGIN INCREASING TONIGHT AND RECOVER TO THE 80 TO 90 PERCENT RANGE BY TUESDAY MORNING. A LIGHT SOUTH WIND ON TUESDAY WILL INCREASE THE SURFACE RELATIVE HUMIDITIES ENOUGH SO A RED FLAG WARNING WILL NOT BE NEEDED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Mar 7, 10:44 AM EST, 3 hours 25 minutes earlier.
Area forecast discussion, Mar 7, 10:44 AM EST, 3 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1044 AM EST SUN MAR 7 2010 .UPDATE... GRIDS LOOK ON TRACK FOR THE MOST PART. TEMPERATURES A TAD LOWER THAN FORECAST NORTHWEST...BUT SHOULD START CATCHING UP. NO CHANGES PLANNED AT THIS TIME. TDP && .PREV DISCUSSION... /ISSUED 530 AM EST SUN MAR 7 2010/ SHORT TERM /TODAY THROUGH MONDAY/... DRY CONDITIONS CONTINUING THIS PERIOD. SURFACE HIGH PRESSURE WEAKENS SOME TODAY AS THE UPPER RIDGE FLATTENS FROM A SHORT WAVE MOVING TO THE OH VALLEY. SHORT WAVE SKIRTS BY NE GA TONIGHT/EARLY TUESDAY AND THE UPPER RIDGE BUILDS DURING THE DAY. EFFECTS OF THE SHORT WAVE WILL AMOUNT TO MAINLY SOME CLOUDS...MOSTLY HIGH...WITH THE FLATTENING RIDGE. NEXT SYSTEM GETTING CLOSE MONDAY NIGHT BUT PRECIP CHANCES SHOULD REMAIN WEST OF THE AREA. WARMING TEMPERATURES CONTINUING THIS PERIOD. HIGH TEMPERATURES NEAR OR SLIGHTLY ABOVE NORMAL TODAY AND AROUND 5 DEGREES ABOVE NORMAL MONDAY. LOW TEMPERATURES SLIGHTLY TO 5-10 DEGREES BELOW NORMAL TONIGHT AND NEAR TO SLIGHTLY ABOVE NORMAL MONDAY NIGHT. OVERALL CONFIDENCE IS MODERATE TO HIGH. BDL LONG TERM /TUESDAY THROUGH SATURDAY/... RAIN CHANCES INCREASING TUESDAY/TUESDAY NIGHT AS SW FLOW ALOFT MOVES OVER THE AREA WITH SOUTHERLY LOW LEVEL FLOW. THIS TRENDS CONTINUES FOR WEDNESDAY INTO THURSDAY AS S LOW LEVEL FLOW INCREASES ALONG WITH POTENTIAL FOR SHORT WAVES TO MOVE ACROSS THE AREA AND INCREASING INSTABILITY AND THUNDERSTORM POTENTIAL. GFS/EUROPEAN DIFFERING WITH THE TIMING OF THE COLD FRONT ON THURSDAY WITH THE GFS FASTER. MODELS INDICATING A SECOND COLD FRONT ON FRIDAY AS LOW PRESSURE ALOFT SPINS OVER THE MID U.S. THIS WILL KEEP SOME CHANCES FOR SHOWER AND POSSIBLY THUNDERSTORM ACTIVITY ACROSS THE AREA...MOST SO FOR N GA. GFS AND EUROPEAN DIFFERING WITH THE UPPER SYSTEM FOR SATURDAY. THIS WILL SIGNIFICANTLY AFFECT THE FORECAST BUT AT LEAST NEED TO KEEP THE CHANCE FOR SHOWERS ACROSS FAR N GA. BDL FIRE WEATHER... RED FLAG WARNING CONTINUED FOR TODAY. LOW RH'S 15-20 PERCENT FOR 5 TO 8 HOURS WITH MAINLY WEST WINDS 4-8 MPH. FIRE WEATHER WATCH FOR CENTRAL AND PARTS OF N GA MONDAY. ITS A CLOSE CALL BUT POTENTIAL FOR 4-5 HOUR DURATIONS OF LOW RH'S 17-25 PERCENT WITH GENERALLY WEST WINDS AROUND 5 MPH. ENOUGH MOISTURE RETURNS FOR TUESDAY THAT RH'S WILL REMAIN ABOVE 25 PERCENT WITH WINDS OF 5-10 MPH. BDL AVIATION... HIGH PRESSURE CONTINUING OVER GA THROUGH THE FORECAST PERIOD. SOME CIRRUS SPREADING OVER NORTH AND CENTRAL GA TODAY...OTHERWISE NO CLOUDS EXPECTED. NO VISIBILITY RESTRICTIONS. WINDS 10KT OR LESS MAINLY WEST TO NORTHWEST. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 36 70 42 67 / 0 0 0 5 20 ATLANTA 62 40 68 47 65 / 0 0 0 10 20 BLAIRSVILLE 59 29 62 42 60 / 0 0 0 5 20 CARTERSVILLE 62 29 68 38 65 / 0 0 0 10 20 COLUMBUS 66 36 70 44 68 / 0 0 0 5 10 GAINESVILLE 62 38 67 45 64 / 0 0 0 5 20 MACON 67 33 70 40 68 / 0 0 0 5 10 ROME 62 30 68 39 65 / 0 0 0 10 30 PEACHTREE CITY 64 29 69 38 66 / 0 0 0 5 10 VIDALIA 68 40 72 46 73 / 0 0 0 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 8 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP... DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN... MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY... MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK... PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON... WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER... WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON. FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB... BLECKLEY...BUTTS...CARROLL...CHATTAHOOCHEE...CLARKE...CLAYTON... COWETA...CRAWFORD...CRISP...DEKALB...DODGE...DOOLY...DOUGLAS... EMANUEL...FAYETTE...GLASCOCK...GREENE...GWINNETT...HANCOCK... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON... MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN... MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PEACH... PIKE...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON... SPALDING...STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR... TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON... WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES... WILKINSON. && 25
Hazardous weather outlook, Mar 7, 6:24 AM EST, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 624 AM EST SUN MAR 7 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081130- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 624 AM EST SUN MAR 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS MORNING INTO THIS EVENING FOR LOW RELATIVE HUMIDITIES. .SYNOPSIS... HIGH PRESSURE WILL CONTINUE TO DOMINATE THE WEATHER FOR GEORGIA TODAY THROUGH MONDAY. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE DANGEROUS FIRE WEATHER CONDITIONS DUE TO LOW RELATIVE HUMIDITIES AND LOW FUEL MOISTURE LEVELS. .DISCUSSION... VERY DRY AND/OR WINDY CONDITIONS ARE EXPECTED LATER THIS MORNING INTO THIS EVENING. HUMIDITY VALUES WILL FALL TO AS LOW AS 15 TO 20 PERCENT. THE DRY AIR AND LOW FUEL MOISTURE VALUES WILL COMBINE TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE MONDAY AFTERNOON AND EVENING FOR CENTRAL AND PARTS OF NORTH GEORGIA. THUNDERSTORMS ARE POSSIBLE FOR WEDNESDAY THROUGH THURSDAY FOR MUCH OF NORTH AND CENTRAL GEORGIA...AND ALSO POSSIBLE FOR NORTH GEORGIA AGAIN ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 3:21 AM EST | Fire Weather Watch | FFC | Baldwin, Banks, Barrow, Bibb, Bleckley, Butts and 66 more | 11 hr |
Nearby
Red Flag Warnings in Georgia, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.